# SDR 04FDEA00771

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 13,235 hours, 6,843 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 704
- Condition: Failed
- Location: Mlg
- Part time: 7,224 hours, 3,789 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT BDL GEAR WOULD NOT RETRACT, COMPLIED WITH ECAM AND QRH PROCEDURES RETURNED TO KBDL UNEVENTFULL APPROACH AND LANDING.  PERFORMED BITE CHECK ON PROX BOX PER TSM 32-61-00, FOUND BOX FAULT LIGHT ON.  SENSORS ALL CHECK GOOD.  CHECKED BOOGIE PITCH DAMPERS FOR PROPER SERVICE FOUND TO BE GOOD PER M/M 12-12-32.  REMOVED AND REPLACED PROX BOX PER M/M 32-31-71-4, OPS CHECK GOOD.
